# SDR CA960620012

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Ws 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHT SURFACE CORROSION AT STN 1060 AT REAR FACE OF STRINGER, REMOVED AND REFINISHED.
